# SDR AALA951063

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: S417N50914
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, LEFT SIDE EMERGENCY EXIT LIGHT IN BUSINESS CLASS CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSY AT LEFT SIDE IN BUSINESS CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
